# SDR AALA202406144024

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 41,465 hours, 17,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR WHITE SPACER MISSING AT DOOR 1R. INSTALLED GIRT BAR WHITE SPACER. PER MM 25-66-01.
